# SDR HEEA083445

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: LB21010202
- Part serial: LKFS0031
- Condition: Worn
- Location: T/R Head
- Component: Rotor Head
- Component part number: 206011810151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD BEARING WORN.
